# SDR REXA200600007

- Difficulty date: February 5, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 11,498 hours, 10,104 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AT 45 DEGREES ON APPROACH.  RESET SYSTEM AND PLACED ON 72 HOUR WATCH PER AD 98-20-01.
